# SDR CALA2022100702731

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 50,936 hours, 18,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 180967
- Condition: Inoperative
- Location: M1695
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EMERGENCY LIGHT BATTERY PACKS, FOR SCEPTRE TR ACKING ONLY (REF AAR NR 99944576)
